# SDR CA060531016

- Difficulty date: May 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,670 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) UPON APPLYING TAKEOFF POWER FOR DEPARTURE, THE PILOT HEARD A LOUD BANG. HE THEN INITIATED A SUCCESSFULL REJECTED TAKEOFF.  UPON STOPPING, A PASSENGER CAME FORWARD AND STATED THAT HE THOUGHT SOMETHING FELL OFF THE RT WING.  THE RT ENGINE WAS SECURED. THE AIRCRAFT TAXIED BACK TO THE GATE AND PASSENGERS DISEMBARKED. UPON INVESTIGATION BY MAINTENANCE THE RT ENGINE SEEMS TO HAVE SUFFERED A POWER TURBINE BLADE FAILURE. THE DEBRIS FROM THE BLADES IS WHAT THE PASSENGERS WOULD HAVE SEEN. ENGINE WILL BE FORWARDED TO THE MFG FOR INVESTIGATION. SDR WILL BE LEFT OPEN AND UPDATED WITH INVESTIGATION FINDINGS. (TC NR20060531016)
